# SDR QXEA200301553

- Difficulty date: December 9, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 5,388 hours, 6,134 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 11522184
- Part serial: 041C0336
- Condition: Failed
- Location: Zone 200
- Part time: 5,388 hours, 6,134 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 AC GENERATOR CAUTION LIGHT WOULD NOT RESET PER CHECKLIST.  LOAD ON ELECTRICAL PAGE FOR NR 1 AC GENERATOR IS ZERO.  REMOVED AND REPLACED NR 1 AC GENERATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
